# SDR U0GA114076

- Difficulty date: February 12, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N605SS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 275 hours, 587 cycles
- Engine: Pwa PW206B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

10 MINUTES INTO THE FLIGHT, FIRE WARNING AUDIO WAS HEARD FOR A SHORT PERIOD OF TIME IN THE HEADSET.  AIRCRAFT WAS RETURNING TO DEPARTURE LOCATION AND THE AUDIO WAS HEARD ONCE MORE FOR A SHORT PERIOD OF TIME.  NO LIGHTS ILLUMINATED ONLY AUDIO SOUND.
